Degrees of indiscernibles in decidable models

H. A. Kierstead, J. B. Remmel

Research output: Contribution to journalArticle

7 Scopus citations

Abstract

We show that the problem of finding an infinite set of indis- cernibles in an arbitrary decidable model of a first order theory is essentially equivalent to the problem of finding an infinite path through a recursive uj- branching tree. Similarly, we show that the problem of finding an infinite set of indiscernibles in a decidable model of an u;-categorical theory with decidable atoms is essentially equivalent to finding an infinite path through a recursive binary tree.

Original languageEnglish (US)
Pages (from-to)41-57
Number of pages17
JournalTransactions of the American Mathematical Society
Volume289
Issue number1
DOIs
StatePublished - May 1985
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Degrees of indiscernibles in decidable models'. Together they form a unique fingerprint.

  • Cite this